# SDR DALA13073381502

- Difficulty date: December 24, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 99,622 hours, 19,189 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AFT FLAP LOWER SURFACE INBD AREA DAMAGED, REPAIRED WITH HOT BOND IAW SRM 57-53-01. REPAIR 1, FIG 201 AND SRM 51-70.
